# SDR WLDA200428

- Difficulty date: June 14, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2720121M51
- Part serial: 3845
- Condition: Failed
- Location: Nr 1 Tank
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT N272WA FLT. NR WOA584 ON TAKEOFF ROLL, (TANK WING OVERFILL)LEVEL TWO ALERT, CREW ABORTED TAKEOFF TAXIED BACK TO THE GATE.  MECHANIC FOUND NR 1 FILL VALVE FAILD, REPLACED THE VALVE SYSTEM CHECK NORMAL.
